# SDR VNAA2024080611101

- Difficulty date: July 24, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 21,098 hours, 18,957 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Grnd Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OB GRD SPOILERS AND GRD SPLR DEPLOY CAUTION IN FLIGHT / CW SPOST 2 IAW CRJ 900 AMM 27-61-05-740-801-A03. OPS CHECK GOOD.
